# SDR SIMA20130404007

- Difficulty date: April 4, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 31,964 hours, 28,860 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Part number: PR18
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 4256.    AFT FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.    RELAMPED FLASHLIGHT IAW CMM 25-60-11.  OPS CHECKED GOOD IAW AMM 33-51-01.    AIRCRAFT RETURNED TO SERVICE.
